# SDR UALA2011011900299

- Difficulty date: January 17, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 67,698 hours, 8,080 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2255
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AND UNABLE TO APPLY POWER TO AIRCRAFT.  FOLLOWING APU BATTERY AND APU BATTERY CHARGER REPLACEMENT PROBLEM PERSISTS.  AFTER TROUBLESHOOTING MAIN AIRCRAFT BATTERY REPLACED AND POWER RESTORED TO AIRCRAFT.  GROUND POWER AND APU POWER OPERATION NORMAL.  BATTERY BORROWED PART FITTED. PART NR 4579, SERIAL NR 066068 MAIN BATTERY POSITION.
